MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VNGD PS TIB BRG 10X71/75MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. VNGD PS TIB BRG 10X71/75MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Pain (1994)
Date of Event 12/18/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported patient underwent a wound debridement and re-suturing under local anesthesia three days post implantation due to pain and wound dressing oozing blood.Patient was given regular medication changes, extended antibiotics and was closely monitored.The wound healed well and the postoperative recover was possible.Attempts to obtain additional information have been made; however, no more is available.
 
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2022-00843, 0001825034-2022-00844, and 0001825034-2022-00845.Medical devices: van ps open intl fem-rt 65 catalog#: 183108 lot#: j6510920, biomet cc cruciate tray 71mm catalog#: 141233 lot#: j6900901.Foreign source: (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Updated: b4, g3, g6, h2, h3, h6, and h10.It was reported that a patient experienced wound complications 3 days after total knee arthroplasty while sitting down.It was further reported that the patient was overly active in the initial postop period.It is expected that a wound heals in stages and should be of normal appearance related to the timeframe since the incision was made.A surgical wound should be well approximated without redness, warmth, swelling and/or purulent drainage for the duration of its healing.The expression "wound concerns" or "non-healing wound" would imply that the appearance of the wound deviates from how a surgical wound should appear.It may be red, have drainage, additional pain, warmth and swelling, as well as healing time may be delayed.It is noted a wound debridement was performed on the superficial non-healing wound.An i&d (incision and debridement) procedure can be used to promote the healing process, and this is a common procedure used to treat a non-healing incision site.This deviation signifies an alteration in the wound healing process.A summary of the investigation has been sent to the complainant.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
VNGD PS TIB BRG 10X71/75MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key14073785
Report Number0001825034-2022-00844
Device Sequence Number6172350
Product Code JWH
UDI-Device Identifier00880304271937
UDI-Public(01)00880304271937(17)260527(10)895590
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K171054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/27/2026
Device Model NumberN/A
Device Catalogue Number183640
Device Lot Number895590
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2022
Supplement Date Received by Manufacturer03/15/2022
05/10/2022
Initial Report FDA Received Date04/11/2022
Supplement Report FDA Received Date04/12/2022
05/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale